# SDR CALA2023051701537

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N26966
- Make and model: Boeing 787-9
- Aircraft serial: 60143
- Aircraft time: 31,891 hours, 3,116 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Light
- Part number: NA
- Condition: Missing
- Location: Seat 4d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4D EMERGENCY LIGHT MISSING, PN 0204338-1. LIGHT REPLACED BY BOEING ON FRP-18 PER CMM 25-25-89 AND AMM 33-51-06. CHECKED GOOD.
